Strong violations of Bell-type inequalities for path-entangled number states

File Size Format
58606_1.pdf 207Kb Adobe PDF View
Title Strong violations of Bell-type inequalities for path-entangled number states
Author Wildfeuer, Christoph F.; Lund, Austin; Dowling, Jonathan P.
Year Published 2007
Publisher American Physical Society
Citation Physical Review A (Atomic, Molecular and Optical Physics), Vol. 76(5), pp. 052101-1-052101-6
Peer Reviewed Yes
Published Yes
Publisher URI http://pra.aps.org/
Alternative URI http://dx.doi.org/10.1103/PhysRevA.76.052101
Copyright Statement Copyright 2007 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice